Oh boy am I nauseous!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

indigosunrise
Regular Member


Date Joined Nov 2007
Total Posts : 497
   Posted 4/1/2008 12:23 PM (GMT -7)   
Can Crohn's make you feel terribly nauseous?  I have felt so sick to my upper stomach for about a week now.  If I eat a little, it helps for about 1/2 an hour or so but I cannot eat much and I am so nauseous I just want to curl up into a ball and lay down and do nothing!  My diarrhea and lower stomach problems are starting to come back as well.   I am currently on both prednisone and metronidizole.  I thought these two drugs were supposed to keep Crohn's away?  sad
 
Any thoughts anyone?  confused

Stef17
Veteran Member


Date Joined Feb 2003
Total Posts : 1811
   Posted 4/1/2008 1:26 PM (GMT -7)   
I don't know that any drugs will really keep Crohn's away. Keep it at bay is more likely - if you're lucky to find the right dose and meds for you. As far as the nausea - it is absolutely typical of crohn's. One of the nasty perks of feeling like crap all the time. I'm sorry you're nauseated. Do the best you can with food and hang in there. If it's horrific maybe your GI can prescribe you something for the nausea (phenergan - makes you sleepy, but works great and zofran - doesn't make you sleepy but costs $$$$ and some insurance won't give you very many pills).

Sarita
Veteran Member


Date Joined Mar 2005
Total Posts : 2486
   Posted 4/1/2008 1:31 PM (GMT -7)   
Indigo,
One of the major side effects of metronidazole is nausea, so that may be the culprit in your case, especially if you recently started on it...you should ask your doc about that!
Co-moderator - IBS Forum


MikeB
Veteran Member


Date Joined Mar 2006
Total Posts : 1169
   Posted 4/1/2008 1:31 PM (GMT -7)   
How long have you been on the metronidazole? One side effect can be nausea. Otherwise it may be good old Crohns manifesting itself in another delightful way . . .

MikeB
Veteran Member


Date Joined Mar 2006
Total Posts : 1169
   Posted 4/1/2008 1:33 PM (GMT -7)   
I see Sarita and i had the same thought at the exact same moment . . . good timing Sarita!

Sarita
Veteran Member


Date Joined Mar 2005
Total Posts : 2486
   Posted 4/1/2008 1:36 PM (GMT -7)   
Was just about to say the same thing, Mike!
Co-moderator - IBS Forum


indigosunrise
Regular Member


Date Joined Nov 2007
Total Posts : 497
   Posted 4/1/2008 1:38 PM (GMT -7)   

Thanks everyone.

I have been on the metronidizole for about 2 months now.  Think that could be doing it? 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 26, 2017 10:01 AM (GMT -7)
There are a total of 2,765,937 posts in 304,199 threads.
View Active Threads


Who's Online
This forum has 150867 registered members. Please welcome our newest member, Landi.
420 Guest(s), 14 Registered Member(s) are currently online.  Details
vanagirl, KB69, BnotAfraid, mattamx, Purrrsiankitty, Drez, getting by, jdvert, The Sally, ChickenArise, Wesley, Tim Tam, irish4me, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer